Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Pregnant, advised folic acid , Escoprin 75, Gestofit SR. Had a miscarriage, poly cysts, on Krimson. Why Gestofit ?

Having already one miscarriage last year in 2011, and later on developing poly cysts took Krimson 35 for 3 months on doctors recommendation. My LMP was on 9 July,2012 and now after missing the cycle found I am pregnant. Doctor has advised the follic acid , Escoprin 75and also Gestofit SR 300 for another 30 days. Would request your second consultation and the reason why Gestofit SR 300 is recoemmneded in my case.
Asked On : Wed, 22 Aug 2012
Answers:  1 Views:  568
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
gestofit tablets contain progesterone which help in the implantation and also in continuation of pregnancy,
usually corpus luteum of pregnancy will secret progesterone in early pregnancy,
sometimes its function could be deficient leading to miscarriages, as you are having history of miscarriage as a preventive measure your doctor might recommended that.
take care.
Answered: Wed, 22 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor